THE SIDE EFFECTS OF PROBIOTICS

medication, pills, probiotics, health
Abdominal discomfort
One of the frequent side effects reported when using probiotics is abdominal discomfort. People often report feeling bloated after taking probiotics supplements.  This Bloating occurs when the digestive process produces excess gas.  A sign of bloating is feeling extremely full while another side effect reported while using probiotics is pain in the abdominal region. It is important for people to see their doctor if they experience any abdominal discomfort after using the supplement.
Headaches
Another side effect commonly reported after taking probiotics are headaches. People who suffer from headaches after taking probiotics supplements should lower their dosage. In certain cases,  some individuals say that their headaches disappear once their body becomes accustomed to taking the probiotics supplement. It is necessary to contact a doctor if headaches are severe or do not get better over time.
Infections
There are some reports of probiotics insisting that a small number of people are to desist from taking the supplement because they could become more susceptible to catching infections, mostly fungal infections. These infections can occur more often due to the immune system being compromised. There are other types of infections that can occur as a result of taking probiotics such as Intestinal infections. If there are symptoms of infection after taking the probiotics supplement, please call a doctor.
Diarrhoea
One of the side effects reported after using probiotics is diarrhoea. Although it has not been a commonly reported side effect and probiotics are also used to treat diarrhoea.
Skin rashes
Skin rashes are one of the rare side effects when using probiotics supplements and have been reported in few cases.
Share With Love:

Leave a Comment

Your email address will not be published.